# SDR ASAA2022042438120

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 50,190 hours, 14,902 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FVR UNSAT #2 HF INOP. GROUNDED - YES. ACCOMPLISHED HF COMM SYS BITE CHECK REF B737-800 FIM 23-11 TASK 801. NO DEFECTS NOTED. ACCOMPLISHED HF COMM SYS RECEIVE/ TRANSMIT PROBLEM FIM 23-11 TASK 806. NO DEFECTS NOTED. CALLED SFO ARINIC AUDIO QUALITY 3/4 ON GND.
